# SDR SWIA2019050645828

- Difficulty date: May 6, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 38,428 hours, 23,874 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

ENGINE 1 N1 VIBRATION. AT CRUISE, MOVED THROTTLES FROM CLIMB TO CRUISE RANGE. N1 VIBRATION INCREASED TO 2.1 WITH NOTICEABLE VIBRATION CHANGE AND SOUND. CONTINUED TO DECREASE POWER UNTIL VIBRATION IN NORMAL RANGE. ENGINE VIBRATION WOULD THEN INCREASE AGAIN INTO CAUTION RANGE. FOLLOWED QRH AND ELECTED TO SHUTDOWN ENGINE BECAUSE VIBRATION COULD NOT BE CONTROLLED. REPOSITION FLIGHT NO PAX. (FLT#4980) CLOSED REMOVED AND REPLACED NR 1 ENG ALL 28 FAN BLADE PINS IAW MM. VIB CHECK GOOD AT THIS TIME.
